# SDR HEEA061692

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4025008918
- Condition: Inoperative
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH IS INOPERATIVE.  TIME SINCE REPAIR 37:20 HOURS.
